# SDR IPXA2015102094987

- Difficulty date: October 19, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 55,485 hours, 15,336 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 695
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN DAMAGED AT BS 695, STRINGER 36R,  DOUBLER-TRIPLER REPAIR IAW EO MD11-5330-58625-B.
